ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): K.S. Adhav, D.R.K. Reddy, G.B. Tayade

Email(s): ati_ksadhav@yahoo.co.in

DOI: Not Available

Address: K.S. Adhav, D.R.K. Reddy, G.B. Tayade
Department of Mathematics, Sant Gadge Baba Amravati University, Amravati (444602) INDIA
*Corresponding Author E-mail:

Published In:   Volume - 4,      Issue - 1,     Year - 2014


ABSTRACT:
We have studied anisotropic and homogeneous Bianchi type-VIh cosmological models of the universe with variable equation of state (EoS) parameter (w) in General Relativity. A special form of deceleration parameter (q) which gives an early deceleration and late time accelerating cosmological model has been utilized to solve the Einstein’s field equations. The geometrical and physical aspects of the models are also studied.


Cite this article:
K.S. Adhav, D.R.K. Reddy, G.B. Tayade. Accelerating Bianchi type- VIh Cosmological Model with variable EoS parameter. Int. J. Tech. 4(1): Jan.-June. 2014; Page 27-31


Recomonded Articles:

Author(s): K.S. Adhav, D.R.K. Reddy, G.B. Tayade

DOI:         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags